Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 23, NWS Jackson, MS

March 10, 2018Bolivar County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Mar 10, 2018, 5:14 PM CST for Bolivar County, Mississippi. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 10, 2018, 5:14 PM CST (23:14 UTC)
Expired
Mar 10, 2018, 6:00 PM CST
In force
46 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Bolivar County, MS

The radar

The Little Rock radar (KLZK), 166 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 10, 5:25 PM CSTHAIL 0.885 Nne Benoit, MSPEA TO NICKEL SIZED HAIL REPORTED NEAR LOBDELL, MS VIA SOCIAL MEDIA.
Mar 10, 5:42 PM CSTHAIL 1.756 Ne Benoit, MSCORRECTS PREVIOUS HAIL REPORT FROM 6 NE BENOIT. QUARTER TO GOLF BALL HAIL COVERED THE GROUND ALONG HWY 446.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 11.2 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2018-03-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2018-03-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
878 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

727 
WUUS54 KJAN 102314
SVRJAN
MSC011-110000-
/O.NEW.KJAN.SV.W.0023.180310T2314Z-180311T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
514 PM CST SAT MAR 10 2018

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Southwestern Bolivar County in northwestern Mississippi...

* Until 600 PM CST

* At 514 PM CST, a severe thunderstorm was located near Jersey Point,
  or 8 miles south of Rosedale, moving east at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* This severe thunderstorm will be near...
  Benoit around 530 PM CST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3374 9086 3359 9093 3367 9116 3370 9115
      3367 9113 3366 9109 3368 9103 3372 9106
      3370 9111 3372 9114 3373 9114 3378 9113
      3377 9111 3378 9105 3376 9103 3376 9101
      3379 9099
TIME...MOT...LOC 2314Z 284DEG 13KT 3373 9105 

HAIL...1.00IN
WIND...60MPH
 
$$

TW
2 follow-up statements
632 
WWUS54 KJAN 102331
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
531 PM CST SAT MAR 10 2018

MSC011-110000-
/O.CON.KJAN.SV.W.0023.000000T0000Z-180311T0000Z/
Bolivar MS-
531 PM CST SAT MAR 10 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CST
FOR SOUTH CENTRAL BOLIVAR COUNTY...

At 531 PM CST, a severe thunderstorm was located near Benoit, or 10
miles south of Rosedale, moving east at 15 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

this severe thunderstorm will remain over mainly rural areas of south
central Bolivar County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3374 9086 3359 9093 3364 9105 3368 9103
      3371 9102 3376 9101 3379 9099
TIME...MOT...LOC 2331Z 284DEG 13KT 3371 9098 

HAIL...1.25IN
WIND...60MPH
 
$$

TW
199 
WWUS54 KJAN 102347
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
547 PM CST SAT MAR 10 2018

MSC011-110000-
/O.CON.KJAN.SV.W.0023.000000T0000Z-180311T0000Z/
Bolivar MS-
547 PM CST SAT MAR 10 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CST
FOR SOUTH CENTRAL BOLIVAR COUNTY...

At 547 PM CST, a severe thunderstorm was located near Benoit, or 10
miles northwest of Shaw, moving east at 15 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

This severe thunderstorm will remain over mainly rural areas of south
central Bolivar County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3363 9091 3366 9097 3377 9095 3374 9086
TIME...MOT...LOC 2347Z 284DEG 13KT 3370 9091 

HAIL...1.50IN
WIND...60MPH
 
$$

TW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 10, 3:17 PM CST, 1 hour 57 minutes earlier.

Area forecast discussion, Mar 10, 3:17 PM CST, 1 hour 57 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
317 PM CST Sat Mar 10 2018

.DISCUSSION...
Today and Tonight...Weak low level southerly flow has allowed
afternoon warming to mix away any appreciable moisture from
earlier. Thus, convection that has developed in the deeper
moisture west of the MS river has had trouble moving to the east.
Better low level moisture will begin spreading back into the area
tonight as flow increases in advance of a storm system rapidly
dropping southeast from the Plains. Sharpening warm frontal
boundary over the northern portions looks to briefly push north
during the evening, then come back south as upper support moves
in. Deep shear already in place and increasing
moisture/instability will allow for supercell development along
the boundary later tonight with cells moving southeast along it.
Cells along the boundary look to eventually congeal into a QLCS
after midnight and begin pushing south. Though the CAM guidance
has been consistent with this scenario, differences do exist with
the timing which will affect just how far south the severe weather
threat exists later tonight. Although convection may begin to
impact far southern areas during the diurnal convective minimum
around mid morning, frontal boundary along with increasing heating
should be sufficient maintain a marginal severe weather threat
there./26/

.Sunday night through Friday night...Pretty quiet long term is in
store for the ArkLaMiss. A few lingering showers will be possible
in the east and southeast Sunday evening, but all of the activity
should move east by midnight. Cold high pressure ridging will
build in overnight, with lows falling into the upper 30s to low
40s. High pressure will continue to build in across the area on
Monday, with cool high temperatures in the 50s across most of the
area. Another cold front will move across the area Tuesday morning
and this will mainly be a reinforcing shot of cold air.

Little will change Tuesday into Wednesday, but overnight lows will
fall below freezing, mainly for areas along and east of I-55 and
north of I-20. An elevated frost/freeze area has been introduced
for in the HWO and Graphicasts. Another cold night is on tap
Wednesday night with lows falling into the low/mid 30s once again.
The surface high will shift to the east on Thursday, and this will
allow for warmer temperatures in the 60s on Thursday. Both the
GFS/ECMWF indicate that moisture will increase on Friday into the
weekend, with an increased chance for showers/thunderstorms./15/

&&

.AVIATION...
18Z TAF discussion:
VFR conditions with isolated to scattered showers and
thunderstorms will continue through the afternoon and into the
early evening. By mid to late evening, MVFR ceilings will begin
developing as showers and thunderstorms increase from the north.
Ceilings will continue to lower overnight as the band of showers
and thunderstorms drop to the south ahead of a cold front. The
front will pass through the GLH and GWO areas shortly before the
end of the period./26/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       62  70  40  58 /  53  86  12   3
Meridian      59  71  41  58 /  48  88  18   4
Vicksburg     62  68  41  58 /  54  70   9   2
Hattiesburg   62  74  44  62 /  40  73  31   3
Natchez       65  73  41  58 /  53  74  13   2
Greenville    57  64  39  56 /  82  18   4   1
Greenwood     58  65  39  55 /  93  26   5   3

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

15
Hazardous weather outlook, Mar 10, 2:39 PM CST, 2 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
239 PM CST Sat Mar 10 2018

ARZ074-075-LAZ007>009-MSZ040>043-047-112045-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Issaquena-
Sharkey-Yazoo-Madison MS-Warren-
239 PM CST Sat Mar 10 2018

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, and west
central Mississippi.

.DAY ONE...Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Tonight

Severe storms will be possible tonight with the main risks being
large hail and damaging winds, although a few tornadoes cannot be
ruled out.

(www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

Frost will be possible Tuesday night and Wednesday night as low
temperatures fall to around freezing with light winds and clear
skies. Minor damage to unprotected sensitive vegetation is
possible. As this is still a few days away, expected conditions
and affected areas may change.

(www.weather.gov/images/jan/graphicast/image4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

MSZ018-019-025>028-034>037-112045-
Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery-Washington-
Humphreys-Holmes-Attala-
239 PM CST Sat Mar 10 2018

This hazardous weather outlook is for portions of central
Mississippi, north central Mississippi, and northwest
Mississippi.

.DAY ONE...Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Tonight

FLOODING
THREAT...Limited
TIMING...Tonight

Severe storms will be possible tonight with the main risks being
large hail and damaging winds, although a few tornadoes cannot be
ruled out.

Localized flash flooding will be possible tonight as thunderstorms
will have the potential to bring 1 to 3 inches of rainfall in a
relatively short amount of time. The flooding threat will be
greatest in backwater areas along the Mississippi River.

(www.weather.gov/images/jan/graphicast/image2.png)
(www.weather.gov/images/jan/graphicast/image3.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

Frost will be possible Tuesday night and Wednesday night as low
temperatures fall to around freezing with light winds and clear
skies. Minor damage to unprotected sensitive vegetation is
possible. As this is still a few days away, expected conditions
and affected areas may change.

(www.weather.gov/images/jan/graphicast/image4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

MSZ029>033-038-039-046-112045-
Webster-Clay-Lowndes-Choctaw-Oktibbeha-Winston-Noxubee-Kemper-
239 PM CST Sat Mar 10 2018

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, north central Mississippi,
and northeast Mississippi.

.DAY ONE...Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Tonight

FLOODING
THREAT...Limited
TIMING...Tonight

Isolated severe storms will be possible tonight with the main
risks being large hail and damaging winds, although a tornado
cannot be ruled out.

Localized flash flooding will be possible tonight as thunderstorms
will have the potential to bring 1 to 3 inches of rainfall in a
relatively short amount of time. The flooding threat will be
greatest in backwater areas along the Mississippi River.

(www.weather.gov/images/jan/graphicast/image2.png)
(www.weather.gov/images/jan/graphicast/image3.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

Frost will be possible Tuesday night and Wednesday night as low
temperatures fall to around freezing with light winds and clear
skies. Minor damage to unprotected sensitive vegetation is
possible. As this is still a few days away, expected conditions
and affected areas may change.

(www.weather.gov/images/jan/graphicast/image4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

LAZ015-016-023>025-MSZ044-045-048>057-112045-
Richland-Madison LA-Franklin LA-Catahoula-Tensas-Leake-Neshoba-
Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-Simpson-
Smith-Jasper-
239 PM CST Sat Mar 10 2018

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, east central Mississippi, and
southwest Mississippi.

.DAY ONE...Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Tonight

Isolated severe storms will be possible tonight with the main
risks being large hail and damaging winds, although a tornado
cannot be ruled out.

(www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

Frost will be possible Tuesday night and Wednesday night as low
temperatures fall to around freezing with light winds and clear
skies. Minor damage to unprotected sensitive vegetation is
possible. As this is still a few days away, expected conditions
and affected areas may change.

(www.weather.gov/images/jan/graphicast/image4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

LAZ026-MSZ058>062-112045-
Concordia-Clarke-Jefferson-Adams-Franklin MS-Lincoln-
239 PM CST Sat Mar 10 2018

This hazardous weather outlook is for portions of northeast
Louisiana, east central Mississippi, south central Mississippi,
and southwest Mississippi.

.DAY ONE...Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Tonight through Sunday

Isolated severe storms will be possible tonight into Sunday
morning with the main risks being large hail and damaging winds,
although a tornado cannot be ruled out.

(www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

Frost will be possible Tuesday night and Wednesday night as low
temperatures fall to around freezing with light winds and clear
skies. Minor damage to unprotected sensitive vegetation is
possible. As this is still a few days away, expected conditions
and affected areas may change.

(www.weather.gov/images/jan/graphicast/image4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Sunday.

MSZ063>066-072>074-112045-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
239 PM CST Sat Mar 10 2018

This hazardous weather outlook is for portions of south central
Mississippi, and southeast Mississippi.

.DAY ONE...Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Sunday

Isolated severe storms will be possible Sunday morning with the
main risks being large hail and damaging winds, although a tornado
cannot be ruled out.

(www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

Frost will be possible Tuesday night and Wednesday night as low
temperatures fall to around freezing with light winds and clear
skies. Minor damage to unprotected sensitive vegetation is
possible. As this is still a few days away, expected conditions
and affected areas may change.

(www.weather.gov/images/jan/graphicast/image4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Sunday.

26

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

*FLOODING*
Extreme...Confident in significant flooding.
Significant...Significant flooding possible.
Elevated...Confident in flooding.
Limited...Flooding possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   www.weather.gov/jan/safe
Latest Weather Briefing...
   www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   www.spc.noaa.gov/
Meso Analysis...
   www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   www.spc.noaa.gov/products/outlook/
Storm Reports...
   www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   www.weather.gov/jan/precipmaps

River Forecast Center...
   www.weather.gov/lmrfc/
Significant River Flood Outlook...
   www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Special weather statement, Mar 10, 3:56 PM CST, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Jackson MS
356 PM CST SAT MAR 10 2018

MSZ027-028-102245-
Carroll MS-Montgomery MS-
356 PM CST SAT MAR 10 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CARROLL AND
NORTHWESTERN MONTGOMERY COUNTIES UNTIL 445 PM CST...

At 356 PM CST, Meteorologists were tracking a strong thunderstorm
near Jefferson, or 9 miles northwest of Winona, moving east at 10
mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Winona around 425 PM CST.
  Duck Hill around 430 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3350 8989 3364 8988 3367 8970 3342 8967
TIME...MOT...LOC 2156Z 278DEG 10KT 3358 8984

TW
Special weather statement, Mar 10, 4:45 PM CST, 29 minutes before
Special Weather Statement
National Weather Service Jackson MS
445 PM CST SAT MAR 10 2018

MSZ028-029-102330-
Montgomery MS-Webster MS-
445 PM CST SAT MAR 10 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WEBSTER AND
NORTHEASTERN MONTGOMERY COUNTIES UNTIL 530 PM CST...

At 445 PM CST, Meteorologists were tracking a strong thunderstorm
over Lodi, or 10 miles east of Winona, moving east at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Lodi around 450 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3362 8929 3350 8930 3350 8932 3347 8934
      3347 8936 3346 8939 3346 8940 3345 8941
      3348 8964 3362 8963
TIME...MOT...LOC 2245Z 274DEG 20KT 3355 8956

TW
Special weather statement, Mar 10, 5:05 PM CST, 9 minutes before
Special Weather Statement
National Weather Service Jackson MS
505 PM CST SAT MAR 10 2018

MSZ018-102345-
Bolivar MS-
505 PM CST SAT MAR 10 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN BOLIVAR COUNTY
UNTIL 545 PM CST...

At 504 PM CST, Meteorologists were tracking a strong thunderstorm
near Jersey Point, or 8 miles southwest of Rosedale, moving southeast
at 15 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Benoit around 530 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3374 9088 3358 9096 3368 9121 3370 9120
      3371 9116 3367 9113 3366 9109 3368 9103
      3372 9106 3370 9111 3372 9114 3377 9115
      3378 9113 3377 9111 3378 9105 3376 9103
      3377 9100 3378 9099
TIME...MOT...LOC 2304Z 292DEG 14KT 3374 9109

TW
Special weather statement, Mar 10, 5:11 PM CST, 3 minutes before
Special Weather Statement
National Weather Service Jackson MS
511 PM CST SAT MAR 10 2018

ARZ075-110000-
Chicot AR-
511 PM CST SAT MAR 10 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CHICOT COUNTY UNTIL
600 PM CST...

At 511 PM CST, Meteorologists were tracking a strong thunderstorm
near Eudora, moving east at 15 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Eudora around 525 PM CST.
  Chicot Junction around 530 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3327 9119 3314 9119 3313 9120 3311 9120
      3310 9119 3308 9119 3308 9141 3321 9142
TIME...MOT...LOC 2311Z 261DEG 13KT 3316 9133

TW

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 7:56 AM CSTRiver Flood WarningJANClay4 days
Mar 10, 7:56 AM CSTRiver Flood WarningJANNoxubee4 days
Mar 10, 3:56 PM CSTSpecial Weather StatementJANMontgomery49 min
Mar 10, 4:45 PM CSTSpecial Weather StatementJANMontgomery45 min
Mar 10, 5:05 PM CSTSpecial Weather StatementJANBolivar40 min
Mar 10, 5:45 PM CSTSevere Thunderstorm WarningJANBolivar45 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.